Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had a baby, bled more than a month, was on depo shot. What should I expect?

I am a 23 year old female who just had a baby 9 months ago. After chilbirth I bleed for the normal 6 weeks and had a normal 7 day period a month later. 4 months after my son was born I started bleeding and bleed for a month and a half. Went to the doctor and I was put on depo shot. When my widow to get another shot came up my whole uterus lining came out at once I bled for 3 more days. Now its January and I ve been bleeding for a month. What ar up. I
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
You should consult a gynaecologist for proper examination and test to rule out the cause for bleeding.
You should also consult for depot use because depot cause some hormonal disturbances and may causes excessive bleeding.
Take some anticoagulant for bleeding.
Good luck.
Take care.

Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor